# SDR SWAA2022041986089

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A DORSAL FIN RIB FWD POSITION VERTICAL STABILIZER 2022-122565 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23;[02] REPLACED ACCESS PANEL 321A DORSAL FIN RIB FWD POSITION ON VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 174A0103 SHEET 3 REV. A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED ACCESS PANEL 321A DORSAL FIN RIB FWD POSITION ON VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 174A0103 SHEET 3 REV. A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
